Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A theorem on $ C^*$-embedding


Author: F. K. Dashiell
Journal: Proc. Amer. Math. Soc. 69 (1978), 359-360
MSC: Primary 54C45
Erratum: Proc. Amer. Math. Soc. 74 (1979), 204.
MathSciNet review: 0482641
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Theorem. In a totally nonmeager and regular space, every countable intersection of open, normal, $ {C^ \ast }$-embedded subsets is normal and $ {C^ \ast }$-embedded.


References [Enhancements On Off] (What's this?)

  • [1] E. Aron, Embedding lattice-ordered algebras in uniformly closed algebras, Thesis, U. Rochester, 1971.
  • [2] N. Bourbaki, General topology, Part 2, Hermann, Paris; Addison-Wesley, Reading, Mass., 1966.
  • [3] Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0116199 (22 #6994)
  • [4] Anthony W. Hager, A class of function algebras (and compactifications, and uniform spaces), Symposia Mathematica, Vol. XVII (Convegno sugli Anellii Funzioni Continue, INDAM, Rome, 1973), Academic Press, London, 1976, pp. 11–23. MR 0425891 (54 #13841)
  • [5] Anthony W. Hager, Philip Nanzetta, and Donald Plank, Inversion in a class of lattice-ordered algebras, Colloq. Math. 24 (1971/72), 225–234. MR 0305082 (46 #4212)
  • [6] Anthony W. Hager and Lewis C. Robertson, Representing and ringifying a Riesz space, Symposia Mathematica, Vol. XXI (Convegno sulle Misure su Gruppi e su Spazi Vettoriali, Convegno sui Gruppi e Anelli Ordinati, INDAM, Rome, 1975), Academic Press, London, 1977, pp. 411–431. MR 0482728 (58 #2783)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C45

Retrieve articles in all journals with MSC: 54C45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0482641-7
PII: S 0002-9939(1978)0482641-7
Article copyright: © Copyright 1978 American Mathematical Society